# SDR REXA2012042100545

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 22,783 hours, 20,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST FWD LT OVERWING EMER EXIT LIGHT INOP.  /R NR 2 EXTERIOR EMER LIGHT ON LT SIDE IAW CRJ AMM 33-51-21.  OPS CHECK NORMAL.
